کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
10418011 | 902631 | 2005 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Non-linear dynamics of elastic curvilinear systems. A new coordinateless approach
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی مکانیک
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Using the theory of Lie groups, a mechanical model is developed and the equations of motion are written in coordinateless form for an arbitrary curvilinear model of an elastic system with dimension no higher than three, starting from the unique hypothesis of a continuous distribution of rigid bodies, called sections. The proposed method is illustrated using examples of the automatic derivation of the corresponding scalar equations, by means of which one can describe all possible models of such systems as beams, cables, strings, etc.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Applied Mathematics and Mechanics - Volume 69, Issue 6, 2005, Pages 917-924
Journal: Journal of Applied Mathematics and Mechanics - Volume 69, Issue 6, 2005, Pages 917-924
نویسندگان
J. Lerbet,